The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (150 KB) | Metadata | Table of Contents | ZAA summary
Volume 33, Issue 1, 2014, pp. 101–117
DOI: 10.4171/ZAA/1501

Published online: 2013-12-27

Asymptotic Behavior of Inexact Infinite Products of Nonexpansive Mappings in Metric Spaces

Simeon Reich[1] and Alexander J. Zaslavski[2]

(1) Technion - Israel Institute of Technology, Haifa, Israel
(2) Technion - Israel Institute of Technology, Haifa, Israel

We study the influence of errors on the convergence of infinite products of nonexpansive mappings in metric spaces. Previously, certain convergence results were proved under the assumption that all exact orbits converge uniformly on the whole space. In the present paper, we improve upon these results by proving the convergence of inexact orbits only assuming uniform convergence of exact orbits on bounded subsets of the metric space. We also provide applications to the convex feasibility problem in Hilbert space.

Keywords: Attracting set, complete metric space, fixed point, inexact orbit, infinite product, nonexpansive mapping, uniform convergence

Reich Simeon, Zaslavski Alexander: Asymptotic Behavior of Inexact Infinite Products of Nonexpansive Mappings in Metric Spaces. Z. Anal. Anwend. 33 (2014), 101-117. doi: 10.4171/ZAA/1501